# SDR 06FDEA0330

- Difficulty date: January 23, 2006
- Submitted: January 23, 2006
- Operation: Air carrier
- Aircraft: N318FE
- Make and model: Doug DC-10-30
- Aircraft serial: 46837
- Aircraft time: 75,959 hours, 19,956 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Hinge
- Condition: Corroded
- Location: Cargo Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SEALANT MISSING AND RUSTY AT UPPER FLANGE FORWARD AND AFT END OF CENTER CARGO DOOR.  REMOVED AND REPLACED HINGE SECTION IAW DC10-30 SRM 51-33-01 VOL II AND DC10-30 MM 20-50-02-2 FIG 203.  TORQUE WRENCH T8481I, N/R N00712, WORK ORDER 00031289.
